I’m not a quitter but I’m finding it difficult to put up with these headaches for much longer.
I’ve was diagnosed with PD six and a half years ago. My Madopar intake being increased gradually. I’m now on 5 x 187.5 plus 125CR at night.
The head aches started about two years ago, about the time I started Safinamide, which I dropped after a year’ as ineffective. They have gradually got worse
Because of increasing PD symptoms, particularly switch-offs and Distonia I’m now on a new drug called Opicapone. A COMPT Inhibitor that helps get Levodopa into the brain. Since then there has been a further increase in severity of headaches.. On the positive side switch-offs are shorter and less severe.
I’m seeing my Elderly Persons/PD consultant (not a neurologist) on Tuesday. I will ask for a scan.
The headaches are deep inside my brain and feel like I’ve just been given an anaesthetic. I think I’m getting too much Dopamine into my brain but it’s only a lay opinion.
Anybody out there experienced similar?